Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | C | H | O | R | W
Number of items: 9.

B

Braden, H.W., Enolskii, V.Z., Hone, Andrew N.W. (2005) Bilinear recurrences and addition formulae for hyperelliptic sigma functions. Journal of Nonlinear Mathematical Physics, 12 (Sup.2). pp. 46-62. ISSN 1402-9251. (doi:10.2991/jnmp.2005.12.s2.5)
[img]
Preview

C

Clarkson, Peter, Hone, Andrew N.W., Joshi, Nalini (2003) Hierarchies of Difference Equations and Bäcklund Transformations. Journal of Nonlinear Mathematical Physics, 10 . pp. 13-26. ISSN 1402-9251. (doi:10.2991/jnmp.2003.10.s2.2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Clarkson, Peter, Priestley, T.J. (1999) Symmetries of a class of nonlinear fourth order partial differential equations. Journal of Nonlinear Mathematical Physics, 6 (1). pp. 66-98. ISSN 1402-9251. (doi:10.2991/jnmp.1999.6.1.6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

H

Hone, Andrew N.W., Ragnisco, Orlando, Zullo, Federico (2013) Properties of the series solution for Painlevé I. Journal of Nonlinear Mathematical Physics, 20 (Supp.1). pp. 85-100. ISSN 1402-9251. (doi:10.1080/14029251.2013.862436)
[img]
Preview

Hu, Xing-Bao, Clarkson, Peter (2002) Rational Solutions of an Extended Lotka-Volterra Equation. Journal of Nonlinear Mathematical Physics, 9 . pp. 75-93. ISSN 1402-9251. (doi:10.2991/jnmp.2002.9.s1.7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Holm, Darryl D., Hone, Andrew N.W. (2005) A class of equations with peakon and pulson solutions (with an Appendix by Harry Braden and John Byatt-Smith). Journal of Nonlinear Mathematical Physics, 12 (Sup.1). pp. 380-394. ISSN 1402-9251.
[img]
Preview

O

Olver, Peter J., Sanders, Jan A., Wang, Jing Ping (2002) Ghost symmetries. Journal of Nonlinear Mathematical Physics, 9 (supple). pp. 164-172. ISSN 1402-9251. (doi:10.2991/jnmp.2002.9.s1.14)
[img]
Preview

R

Rogers, Colin, Clarkson, Peter (2018) Ermakov-Painlevé II Reduction in Cold Plasma Physics. Application of a Bäcklund Transformation. Journal of Nonlinear Mathematical Physics, 25 (2). pp. 247-261. ISSN 1402-9251. (doi:10.1080/14029251.2018.1452672)
[img]
Preview

W

Wang, Jing Ping (2002) A List of 1 + 1 Dimensional Integrable Equations and Their Properties. Journal of Nonlinear Mathematical Physics, 9 - Su . pp. 213-233. ISSN 1402-9251. (doi:10.2991/jnmp.2002.9.s1.18)
[img]
Preview

This list was generated on Sun Dec 15 23:42:50 2019 GMT.